# SDR YENA2021070700439

- Difficulty date: June 29, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 179
- Aircraft time: 35,419 hours, 22,783 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 23-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING HEAVY MAINTENANCE, CORROSION ON LATERAL SEAT TRACK FROM FR 23 TO FRAME 34 RH OUTBD SIDE; BLENDED AREAS ON CROWN TEETH BTW FR 23 TO FR 34 ON RH LATERAL SEAT TRACK OUTBD SIDE MAX DEPTH .026"" THEREFORE IS OUT OF LIMITS PER EMB -190 SRM 53-21-10AD51 PAR 5 TABLE 103. RH LATERAL SEAT TRACK OUTBD SIDE FROM FRAME 23 TO FRAME 34 WAS REPLACED PER EMB -190 SRM 51-41-01 PAR 5 FIG 1 PAR 6 FIG2 . ALL WORK WAS ACCOMPLISHED ON TOMX NRS 00776 , 00750 AND 00625. CLASSIFIED AS MAJOR REPAIR."
